# SDR SIMA951332

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLI - FLT 4185 - DURING DESCENT MLG WOULD NOT EXTEND BY NORMAL MEANS.  CREW USED EMERGENCY EXTENSION AND LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS DEFERRED PER MEL 32-03 AND FLOWN TO ORD.  INSPECTION REVEALED THE DOWN RELAY 14GA BAD. THE RELAY WAS REPLACED AND OPERATIONAL CHECK REVEALED NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.  (W)
